separation axioms on multi-bitopological spaces

Faculty Science Year: 2015
Type of Publication: ZU Hosted Pages: 391-403
Authors:
Journal: Australian Journal of Basic and Applied Sciences Australian Journal of Basic and Applied Science Volume: 9
Keywords : separation axioms , multi-bitopological spaces    
Abstract:
in this paper ,the conceptes of lower separation axioms and regularity axiomshave been introduced on multi-topological and on multi-bitopological spaces and the relation between them
   
     
 
       

Author Related Publications

  • Fawzia Mahmoud Salim Mustafa, "Rough sets via syntopogenous structures", ICELAND GLACIOLOGICAL SOC, PO BOX, 2013 More
  • Fawzia Mahmoud Salim Mustafa, "on interval -valued supra fuzzy syntopogenous structure", Hindawi publishing Corporation, 2013 More
  • Fawzia Mahmoud Salim Mustafa, "soft generalized closed sets with respect to an ideal in soft topological spaces", http// dx.org/10.12785/amis/080225, 2014 More
  • Fawzia Mahmoud Salim Mustafa, "a gradation ditopological tespacexture", american-Eurasian network for scientific information publisher, 2014 More
  • Fawzia Mahmoud Salim Mustafa, "on interval valued supra-openness", international journal of computer applications, 2013 More

Department Related Publications

  • Rodyna Ahmed Mahmoud, "Proximity structures and grill", ijser, 2013 More
  • Heba Ibrahim Mustafa, "On rough approximations via ideal", Elsevier, 2013 More
  • Heba Ibrahim Mustafa, "Soft Generalized Closed Sets with Respect to an Ideal in Soft Topological Spaces", Natural science publishing USA, 2014 More
  • Heba Ibrahim Mustafa, "Hybridizing Rough Sets and Double Sets (An approach for increasing decision accuracy)", Acta Zhengzhou University Overseas, 2013 More
  • Alaa Hassan Attia Hassan, "On subordination results for certain new classes of analytic functions defined by using Salagean operator", Universiteti i Prishtines, Prishtine, Kosove, 2012 More
Tweet